# SDR EE4Y2022060815779

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 02387
- Aircraft time: 45,138 hours, 28,190 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER WORK CARD Nº: 53-240-001 RELATED TO AD 2020-02-20, IT WAS FOUND ON SIDE BOX BEAM FLANGE AT LH SIDE IN S15 FR43 AREA (1 HOLE WITH CRACK INDICATION).  A DAMAGE REPORT WAS SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL. AIRBUS PROVIDED REPAIR INSTRUCTIONS UNDER THE DOSSIER # 81067191. SEE COOPESA JOB A1M106, NRI 2-19 FOR DETAILS OF THE REPAIR ACCOMPLISHED.
